Skip to content
My WebMD Sign In, Sign Up

Announcements

Useful Links!
Help Our Community Answer Your Questions Better By Including In Your Post: Gender, Have You Been Tested For An STD Yet?
Type Of STD Tests and Results? Any Medications To Control Your STD?



herpes with discharge
avatar
nina1124 posted:
I'm a 35 year old female and was diagnosed with genital herpes 2 months ago. I've been taking 800 mg. of acyclovir daily. My main concern is vaginal discharge. I have it almost every day. I've been tested for everything by my doctor, herpes was the only thing that tested positive. I guess the virus caused inflammation that causes the discharge. My question is, why am I discharging all the time? Should I change my medicine?
Was this Helpful?
8 of 16 found this helpful
Reply
 
avatar
betsyo1967 responded:
I assume it's acyclovir 400mg 2x/day you are on?

herpes will not cause discharge all the time for 2 months. continue to follow up with your gyn as needed to get to the bottom of things. sometimes even it's an overgrowth of normal lactobacillus causing it.
 
avatar
nina1124 replied to betsyo1967's response:
sorry, thank you!


Helpful Tips

Reducing OB and itching woth Loratadin
I have had terrible hayfever and used a fairly new over the counter drug called Loratadin (costs £1 per packet) and to my astonishment my ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.